EXACTECH, INC. OPTETRAK HI-FLEX TIBIAL INSERT, SZ 2, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Back to Search Results |
| Model Number |
244-22-11 |
| Medical Device Problem Codes |
Unstable (1667); Naturally Worn (2988); Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Pain (1994); Synovitis (2094); Ambulation or Postural Difficulties (2544); Balance Problems (4401); Joint Laxity (4526); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
08/19/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Pending investigation.D10.Concomitants: 2943991, 244-02-02 - optetrak asy hi-flex ps cem fem, sz 2, left.3522149, 200-02-32 - three peg patella 32mm.3548188, 200-04-22 - cemented finned tib.Tra sz 2f/2t.
Event or Problem Description
As reported via legal documentation, on (b)(6) 2014, this patient underwent a left total knee arthroplasty and was implanted with an exactech knee system.After the left total knee replacement surgery, the patient began to suffer from symptoms including but not limited to instability and loosening, pain and lack of mobility.As a result of these symptoms, patient underwent left knee revision surgery on (b)(6) 2016, approximately 2 years 4 months after their initial replacement.There is no other patient demographic or medical history available.There is no information on the surgical procedure or patient outcome.There is no device return.There are no photos or other images of the device provided.No additional information is available.
Additional Manufacturer Narrative
The revision reported may have been the result of an insufficient bond between the implants and the bones, which left to aseptic (non-infected) loosening and instability.However, this cannot be confirmed as the explanted devices were not returned for evaluation, and radiographs/photographs were not provided.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: g2 h6 the following sections were corrected: b1 b2 h6 the reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, instability, tibial loosening, and femoral loosening.Or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.The product associated with the reported event is within the scope of recall z-0019-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.".